# SDR 20000919SH010

- Difficulty date: February 29, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Aircraft time: 6,863 hours
- Engine: Lyc LTS101650B1
- Engine time: 3,290 hours, 7,882 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Curl
- Part number: 413102002
- Condition: Burned
- Location: Combustion Chamb
- Part time: 604 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE BURN IN SOME AREAS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
